advertisement
Question
Posted by: Mrs van Niekerk | 2009/07/21

Allergic reaction

My son of 25 years has recently had 2 bouts of diarrhoea. He drank 2 doses of Pectrolyte, and also took 4 capsules Charcoal.
Every time he had an adverse reaction: a tight chest and difficulty to breathe, which had to be relieved with antihistamines. What could be the trigger?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mrs van Niekerk

Your son may be allergic to one of the ingredients in the Pectrolyte - probably Kaolin/Pectin Similar severe allergic effects have been noted in some other patients taking products such as, or similar to, pectrolyte.
In future he should best avoid any products contain this active(s)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement